# SDR SWIA2019060545949

- Difficulty date: May 13, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 37,048 hours, 33,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP @ FS559+55 RBL 9 IS CORRODED. (C-CHECK) RO: 06/02/2019 REPAIRED FS559+55 RBL 9 FLOORBEAM CAP IAW REO. C/W ALL STEPS OF PERMANENT REPAIR.
